# SDR DALA2021100105968

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 69,230 hours, 25,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: ADJUSTED DOOR 3R LINING PER B757 AMM 52-11. OPS CHK NORMAL. (1965137)
